# SDR COER2010F00140

- Difficulty date: June 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Filed by: Empire Airlines Inc, repair station COER135A
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 4 EA FASTENERS TO ALLOW FOR CORROSION REMOVAL IAW SRM 51-25-01 AND 51-25-04 REV 77.  REMOVED CORROSION FROM CREASE BEAM WEB AS MARKED IAW SRM 51-21-42 REV 77.  MEASURED AFFECTED AREA MIN MATERIAL REMAINING .038" REF ATR NTM 51-40-00 REV 34.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-51-50 FIG 101 ITEM 1 AND 53-51-00 FIG 301 REV 77.  REMOVED CREASE BEAM WEB FR 23-23A IAW ATR 72 SRM 51-25-01 AND 51-25-04 REV 77.  MATCH DRILLED NEW WEB AND INSTALLED STIFFENER ONTO WEB IAW SRM 51-25-01 REV 77. OK TO INSTALL.  INSTALLED CREASE BEAM WEB IAW ATR 72 SRM 51-25-01 AND 51-25-04 REV 77.
